# SDR QXEA200800051

- Difficulty date: January 29, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 2,845 hours, 2,789 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483003
- Part serial: FAH0493
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,844 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2429 - AFTER GEAR RETRACTION, THE NOSE GEAR DOOR LIGHT ILLUMINATED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  REPLACED THE NOSE GEAR SOLENOID SEQUENCE VALVE.  OPERATIONAL AND TEST FLIGHT CHECK TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
